This is so out of character for me but im desperate. I was put on benzos for a little over a year. Taper from klonopin to diazepam over 6months. Now i have been off for 5 weeks. Its hell. High bp,palpatations,tinitus,insomnia,head pressure and dizzy,feeling not real,and terrible anxiety and agoraphobia. Im having a hard time wrapping my head around that this is withdrawel. Dr says no way yet they have no answers. Any help would be appreciated.
Your doctor as well as a lot of doctors do not understand about benzos and since they do not understand they have no clue if you're having withdrawals from benzos. I do believe you are experiencing post acute withdrawal syndrome (PAWS) Did you taper slowly with small cuts in dosage when you tapered off the diazepam?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2011 • 3 answers
Posted 2 Apr 2015 • 1 answer
Posted 21 Apr 2015 • 1 answer
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers
Posted 17 days ago • 2 answers